# SDR SCNA20250507169

- Difficulty date: May 7, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 69,951 hours, 21,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMINESCENT STRIP LOOSE ROW 11 ABC -  RE-SECURED LUMINESCENT FLOOR PATH STRIP AT ROW 11 ABC REF. AMM 33-51-16.
